# SDR CKSA96330

- Difficulty date: December 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812CK
- Make and model: Doug DC-8-61
- Aircraft serial: 45890
- System (JASC): 5754 · Leading Edge Devices
- Part: Door
- Part number: 57699852
- Condition: Missing
- Location: Lt Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SEVERE TURBULENCE INSPECTION FOUND:   LEFT HAND INBOARD SLOT DOOR LEADING EDGE MISSING.  REPAIR DONE ON RO#230452 INSTALLED IAW DC-8 SRM 51-1-20D AND 51-3-0, DC-8 MIP-1 SECTION 15,  NON-ROUTINE TASK CARD NR 81809.
